# SDR IPXA10562336

- Difficulty date: August 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Bs 1857-1862.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FUSELAGE EXTERNAL SKIN IS CHAFED AT BS 1857-1862.5 BELOW LT HORIZONTAL STABALIZER.  REPAIR IAW ER 10-3789.
